# SDR ASOA200900261

- Difficulty date: February 27, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 14,893 hours, 10,861 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Spherical Bearin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT WING TO FUSELAGE ATTACH LINK AT FS 797.00 UPPER SPHERICAL BEARING CRACKED.  PERFORMED DETAIL VISUAL INSPECTION OF THE RT UPPER SPHERICAL BEARING TO ENSURE THAT THE BALL IS PROPERLY RETAINED IN THE RACE OF THE BEARING.  ALSO PERFORMED A DETAILED INSPECTION OF THE LT LOWER AND UPPER BEARINGS AND THE RT LOWER BEARING, NO CRACKS ARE INITIATED.  WORK DONE IAW REO 670-53-41-082.
